# SDR DALA1168951802

- Difficulty date: December 9, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29697
- Aircraft time: 41,865 hours, 9,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DRC MAINTENANCE FOUND EMERGENCY LIGHTS INOPERATIVE AT 1D, 2D AND FWD GALLEY.  THE POWER SUPPLY AT SEAT 1D WAS REPLACED.  SYSTEM OPERATION IS NORMAL.
